# SDR UALA2012020200637

- Difficulty date: February 2, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 83,244 hours, 13,348 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO FUSELAGE SKIN BELOW FWD LWR CORNER OF BULK CARGO DOOR APROX 10" LONG X 4.5" WIDE LOCATED AT BS 1428 ABOVE & BELOW STRINGER S34L.  MAJOR REPAIR ACCOMPLISHED.  EVALUATED DENT & FOUND OUT OF LIMITS OF SRM.  CUT OUT DAMAGE & ACP VISUAL & NDT INSP FOR CRACKS.  ACP NDT OF OPEN HOLES COMMON TO REPAIR PER PEMCO EA PD67 -53-063 & UA EC-RA# 5360-01180.  FABRICATED & INSTALLED EXTERNAL DOUBLER,TRIPLER & FILLER REPAIR PER EA PD67-53-063 & UA EC-RA 5360-01180.
